Flexible affine cones and flexible coverings

Mateusz Michalek*, Alexander Perepechko, Hendrik Suess

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)

Abstract

We provide a new criterion for flexibility of affine cones over varieties covered by flexible affine varieties. We apply this criterion to prove flexibility of affine cones over secant varieties of Segre-Veronese embeddings and over certain Fano threefolds. We further prove flexibility of total coordinate spaces of Cox rings of del Pezzo surfaces.

Original languageEnglish
Pages (from-to)1457-1478
Number of pages22
JournalMATHEMATISCHE ZEITSCHRIFT
Volume290
Issue number3-4
DOIs
Publication statusPublished - Dec 2018
MoE publication typeA1 Journal article-refereed

Keywords

  • Automorphism group
  • Transitivity
  • Flexibility
  • Affine cone
  • Cox ring
  • Segre-Veronese embedding
  • Secant variety
  • Del Pezzo surface
  • DEL-PEZZO SURFACES
  • TORUS ACTIONS
  • COX RINGS
  • INFINITE TRANSITIVITY
  • POLYHEDRAL DIVISORS
  • UNIVERSAL TORSORS
  • COMPLEXITY ONE
  • T-VARIETIES
  • SINGULARITIES
  • CLASSIFICATION

Cite this

Michalek, M., Perepechko, A., & Suess, H. (2018). Flexible affine cones and flexible coverings. MATHEMATISCHE ZEITSCHRIFT, 290(3-4), 1457-1478. https://doi.org/10.1007/s00209-018-2069-2